# SDR CALA2020011000121

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 23,713 hours, 8,245 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EGT APPROACHING LIMIT OF MAX EGT SEE L/P 4255102 FOR REPLACEMENT OF S3 AND S4 T49.5 PROBES - REMOVED AND REPLACED THE S3 T49.5 PROBE ASSY. ON THE #1 ENGINE AS PER M.M. CH 77-21-01-000-801-F00 AND 400-801-F00. PER POWER PLANT REF TABLE.71-00-00-800-811-FOO, NEED TO COMPLY WITH ECC TEST
